Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FashionMoney

Doxy=Scarring/marks?

Recommended Posts

I use to never get marks or scars after a bad breakout but now it seems like every pimple I get leaves a mark...

I feel like doxy has worked in the sense that it speeds up the process, aka I notice that if I get a pimple its gone faster.. but that comes with the price of a red mark..

I just feel like doxy rushes everything which then doesn't allow a breakout to heal correctly, which then leads to red marks..

Is this possible, anyone else experience this?

P.s I'm on 100mg a day & I'm coming to the end of my 3rd Month, I'm scared to stop because I feel like since its a antibiotic, acne will come back with a vengeance, I always read about that.

Share this post


Link to post
Share on other sites

I took doxy for about 3 or 4 months a few years ago - can't remember how many mg though. I don't remember it causing red marks or anything for me. But I already had a tendency for that to happen anyway. Are you using anything else / any topicals that might be causing or contributing to the developing of red marks?

When I stopped taking doxy I was still clear for about a month after that but then acne started coming back - it wasn't actually any worse than before I started doxy but it felt like it was worse at first because I'd been able to enjoy relatively clear skin for a while because of doxy.

So yeah you're acne might return, unfortunately, but hopefully you'll be able to have some time of clear skin before that happens. It was around a month for me but I've heard of people whose clear skin from antibiotics lasted a lot longer than that after they stopped them

Share this post


Link to post
Share on other sites

I took doxy for about 3 or 4 months a few years ago - can't remember how many mg though. I don't remember it causing red marks or anything for me. But I already had a tendency for that to happen anyway. Are you using anything else / any topicals that might be causing or contributing to the developing of red marks?

When I stopped taking doxy I was still clear for about a month after that but then acne started coming back - it wasn't actually any worse than before I started doxy but it felt like it was worse at first because I'd been able to enjoy relatively clear skin for a while because of doxy.

So yeah you're acne might return, unfortunately, but hopefully you'll be able to have some time of clear skin before that happens. It was around a month for me but I've heard of people whose clear skin from antibiotics lasted a lot longer than that after they stopped them

Epiduo is my Topical, I apply that at night only. Then I use cetaphil moisturizer & gentle cleanser.

Ivw been using epiduo for awhile now before I even started doxy & never had red marks

And i hope that doesn't happen..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×